# SDR SWAA2019040131221

- Difficulty date: February 12, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 62,059 hours, 36,514 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55068
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AROUND HOLES TOP AND BOTTOM CORRODED AT BS 986, BETWEEN RBL 36 TO RBL 42.  REPAIRED CHORD PER ER AND EA.
